PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 3 | 273-289
Tytuł artykułu

Reducibility of lacunary polynomials XII

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
90
Numer
3
Strony
273-289
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-20
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [1] E. Bombieri and U. Zannier, Intersections of varieties with 1-dimensional tori and a conjecture of Schinzel, preprint; see also U. Zannier, Proof of Conjecture 1, appendix in the book by A. Schinzel, Polynomials with Special Regard to Reducibility, to be published by Cambridge University Press.
  • [2] A. Schinzel, Reducibility of lacunary polynomials I, Acta Arith. 16 (1969), 123-159.
  • [3] A. Schinzel, A general irreducibility criterion, J. Indian Math. Soc. (N.S.) 37 (1973), 1-8.
  • [4] A. Schinzel, Reducibility of lacunary polynomials III, Acta Arith. 34 (1978), 227-266.
  • [5] A. Schinzel, Reducibility of lacunary polynomials VII, Monatsh. Math. 102 (1986), 309-337.
  • [6] A. Schinzel, Reducibility of lacunary polynomials VIII, Acta Arith. 50 (1988), 91-106.
  • [7] A. Schinzel, Reducibility of lacunary polynomials X, Acta Arith. 53 (1989), 47-97.
  • [8] A. Schinzel, Reducibility of lacunary polynomials XI, Acta Arith. 57 (1991), 165-175
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i3p273bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.